# SDR GTIA012256

- Difficulty date: November 16, 2001
- Submitted: February 12, 2002
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LEFT, OUTBOARD FLOORBOARD STATION 465-579 COUNTERSINKS BROKEN OUT AND SURFACE CORROSION.  STOPPED DRILL CRACKED.  FORMED DOUBLER REPAIR.  INSTALLED DOUBLER.  REMOVED SURFACE CORROSION IAW DC9 SRM 53-01.  (M)
